# SDR USAA2011083100038

- Difficulty date: August 27, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 6546880
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CORROSION ON FUSELAGE SKIN STRAP BETWEEN BS 907 TO BS 927 & BETWEEN S26L TO S26R.  REPLACED FUSELAGE SKIN STRAP BETWEEN BS 907 TO BS 927 & BETWEEN S26L TO S26R IAW B737 SRM 53-00-01 REPAIR 31, DETAIL XXI.
